# SDR HNAA2015070600214

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 65,701 hours, 73,798 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT AND GEAR HANDLE LIGHT AND WARNING HORN ILLUMINATED, SOUNDED.  TAKEOFF REJECTED.  FOUND MULTIPLE CHAFED WIRES.  HA 300, SEQ 20,18 AND 17 FOR C/A.  OPS CHECKED GOOD.
